DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1244

Title: Separation of variables for the Dirac equation in an extended class of Lorentzian metrics with local rotational symmetry
Authors: Iyer, B.R.
Kamran, N.
Issue Date: Sep-1991
Publisher: The American Institute of Physics
Citation: Journal of Mathematical Physics, 1991, Vol.32, p2497-2502
Abstract: The question of the separability of the Dirac equation in metrics with local rotational symmetry is reexamined by adapting the analysis of Kamran and McLenaghan [J. Math. Phys. 25, 1019 (1984)] for the metrics admitting a two-dimensional Abelian local isometry group acting orthogonally transitively. This generalized treatment, which involves the choice of a suitable system of local coordinates and spinor frame, allows one to establish the separability of the Dirac equation within the class of metrics for which the previous analysis of Iyer and Vishveshwara [J. Math. Phys. 26, 1034 (1985)] had left the question of separability open.
URI: http://hdl.handle.net/2289/1244
ISSN: 0022-2488
Alternative Location: http://link.aip.org/link/?jmp/32/2497
Copyright: (1991) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1991 JMP V32 p2497.pdf6p.293.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace